IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/506

Title: Bibliography of the works of Prof. V. Popov
Authors: Popov, Vasil
Keywords: Vasil Popov
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 4, (2002), 7p-16p
Abstract: Bibliography of the research publications of Vasil Atanasov Popov
URI: http://hdl.handle.net/10525/506
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol28-num4-2002-pvii-pxvi.pdf66.84 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback